Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Positive links are strongly quasipositive

Lee Rudolph

Geometry & Topology Monographs 2 (1999) 555–562

DOI: 10.2140/gtm.1999.2.555

Bibliography
1 T D Cochran, R E Gompf, Applications of Donaldson's theorems to classical knot concordance, homology 3–spheres and property P, Topology 27 (1988) 495–512 MR976591
2 R Kirby, Problems in low dimensional manifold theory, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 273–312 MR520548
3 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces I, Topology 32 (1993) 773–826 MR1241873
4 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797–808 MR1306022
5 J W Morgan, Z Szabó, C H Taubes, A product formula for the Seiberg–Witten invariants and the generalized Thom conjecture, J. Differential Geom. 44 (1996) 706–788 MR1438191
6 H R Morton, Problems, from: "Braids (Santa Cruz, CA, 1986)", Contemp. Math. 78, Amer. Math. Soc. (1988) 557–574 MR975094
7 J H Przytycki, Positive knots have negative signature, Bull. Polish Acad. Sci. Math. 37 (1989) MR1101920
8 J H Przytycki, K Taniyama, Almost positive links have negative signature, Abstracts Amer. Math. Soc. 12 (1991) 327 abstract 91T-57-69
9 L Rudolph, Braided surfaces and Seifert ribbons for closed braids, Comment. Math. Helv. 58 (1983) 1–37 MR699004
10 L Rudolph, Nontrivial positive braids have positive signature, Topology 21 (1982) 325–327 MR649763
11 L Rudolph, A congruence between link polynomials, Math. Proc. Cambridge Philos. Soc. 107 (1990) 319–327 MR1027784
12 L Rudolph, Constructions of quasipositive knots and links III: A characterization of quasipositive Seifert surfaces, Topology 31 (1992) 231–237 MR1167166
13 L Rudolph, Quasipositive annuli. (Constructions of quasipositive knots and links IV), J. Knot Theory Ramifications 1 (1992) 451–466 MR1194997
14 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. (N.S.) 29 (1993) 51–59 MR1193540
15 L Rudolph, The slice genus and the Thurston–Bennequin invariant of a knot, Proc. Amer. Math. Soc. 125 (1997) 3049–3050 MR1443854
16 L Rudolph, Quasipositive plumbing (constructions of quasipositive knots and links V), Proc. Amer. Math. Soc. 126 (1998) 257–267 MR1452826
17 A Stoimenow, Gauß diagram sums on almost positive knots, Compos. Math. 140 (2004) 228–254 MR2004131
18 P Traczyk, Nontrivial negative links have positive signature, Manuscripta Math. 61 (1988) 279–284 MR949818
19 P Vogel, Representation of links by braids: a new algorithm, Comment. Math. Helv. 65 (1990) 104–113 MR1036132
20 S Yamada, The minimal number of Seifert circles equals the braid index of a link, Invent. Math. 89 (1987) 347–356 MR894383